Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Zer0

This is my face on Accutane and the Obagi System

Recommended Posts

So I'm on Day 14 of Accutane and week 5 of the Obagi System and my face looks like shit. I start college(freshman) on the 21st of this month!!! ARRRRGH I thought I was going to have a fresh start at a new school...... :wall:

IPB Image

http://img190.imageshack.us/img190/9207/imgp1684ks9.jpg

Thats the link to the bigger and more detailed picture. Fuck I start my 1st day of college in 2 weeks. My face was wayyy better before I started the Obagi System and Accutane.

Share this post


Link to post
Share on other sites

Don't worry dude. Would you rather have a breakout for the first month(s) of college or have acne all the way through college? Just keep on it, and things will get much better. I'm starting mine soon too and I'd wish I started back in June when I got out of school but what can you do? I'm just looking toward a clear Senior year of high school (and half a Junior one).

Share this post


Link to post
Share on other sites

please update us on the results. I dunno i heard it works my cousin has no more acne now and he used to have A LOT. but i never tried it i was too chicken on the side effects.

Share this post


Link to post
Share on other sites

Hang in there. Accutane does wonders and I happen to love Obagi. I didn't combine them but you will see that improvement is on its way. :D

Ciao'

Ang

Share this post


Link to post
Share on other sites

Good luck. I don't know if your situation will get better or not, but my heart goes out to you. PM me if you need to vent, etc. Have you visited your doctor since started the Accutane to see if this is an IB or something else readily explained away?

Share this post


Link to post
Share on other sites

You could just not go to college until the second semester.

I feel what you are saying -- people judge you and hold the judge in their mind despite the fact if you get rid of the Acne. If it's a big school no worries though I'm sure you will find somoene just like yourself!

best of luck,

mike

Share this post


Link to post
Share on other sites

Dude you must have not been informed but you are NOT supposed to use Exfoderm (in Obagi) and Retin A (or any other exfoliating agent) while on accutane,accutane already has retin A in it,stop it rite now otherwise youll end up with severe scarring ,infact stop the whole obagi program straight away im sure you started this on your own and not informed your doctor.

Share this post


Link to post
Share on other sites

No actually it was my doctor who put me on the Obagi system. She told me to do all that. Um I'm not sure how big the school is, I'm going to a Cal-State. And I can't see the doctor because she only comes to the clinic once a month from Beverily Hills. The next time I see her will be at the end of this month.

Share this post


Link to post
Share on other sites

Its ok to use the foaming gel,toner,and possibly clear too though not sure but you cannot use Exfoderm or retin A which is mixed with blender in the night. Accutane already has retin A which makes you peel and if you are going to use other exfoliating agent it will be a disaster,you are strictly not allowed to use it- its written in the booklet as well try to call your doc but do stop if your using exfoderm or the retin A with blender in night,even if you cant get her, you can get severe scarring if you dont.

Share this post


Link to post
Share on other sites

You could just not go to college until the second semester.

I feel what you are saying -- people judge you and hold the judge in their mind despite the fact if you get rid of the Acne. If it's a big school no worries though I'm sure you will find somoene just like yourself!

best of luck,

mike

word true statement people think at my school think i am the most disgusting person at school cause i was using the obagi system.

Share this post


Link to post
Share on other sites

SCREW OBAGI.

I don't know what your derm is doing. I have never heard of combining treatments with Accutane. I'd stop Obagi, slap some Aloe Vera and Aquaphor on my face, and continue with Accutane.

Here's what I see wrong with your regimen:

1. Exfoderm (an exfoliator only makes the side effects of Accutane worse)

2. Blender (has hydroquinone, which irritates and peels your skin)

3. Retin-A (if you are already taking Accutane, you don't need this)

Just because she is from Bev Hills does not make her a good, competent doctor.

Share this post


Link to post
Share on other sites

It's hard to see how bad was your acne before

I agree you should drop everything but accutane. Irritated skin = breakouts. Believe me!!! The moment I started using moisturizer on a regular basis my brekaouts stopped. I don't know what Obagi is but I used Accutane and can tell you it will clear your face if you use it properly.(meaning without other treatments at the same time)

All you need is aquaphor for your lips and a good mosturizer.

Share this post


Link to post
Share on other sites

I think its written in the booklet you get with your course of accutane inside the box.Well you can use the obagi foaming gel and toner (if necc),clear(hydroquinone) supposedly helped a few peoples red marks though ive never seen it ,nor has it helped mine in the last 5 months and it can irritate your skin.You doctor should know what she is doing but im sure she cant recommend exfoderm and blender/retin A at night that can scar you.Best is to leave accutane alone its a great medicine give it some time and youll be oil free and bump free (hopefully) .You just need a moisturizer,vaseline for lips- if your lips are really really dry doc can recommend something strong & dont wear contact lenses,and if you have eye problems check with your doc too.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×